Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#13566] of Jonathan C. Mattingly

Papers Published

  1. J.C. Mattingly, On Recent Progress for the Stochastic Navier Stokes Equations, Journées "Équations aux Dérivées Partielles" (Forges-les-Eaux, 2003), vol. XV (Summer, 2003), pp. viii+298, Universit\'e de Nantes, Nantes (Held in Forges-les-Eaux, June 2--6, 2003, The papers are available electronically at \url{http://www.math.sciences.univ-nantes.fr/edpa}.) [MR2050586(2004j:00022)], [pdf]
    (last updated on 2006/01/07)

    Abstract:
    We give an overview of the ideas central to some recent developments in the ergodic theory of the stochastically forced Navier Stokes equations and other dissipative stochastic partial differential equations. Since our desire is to make the core ideas clear, we will mostly work with a specific example: the stochastically forced Navier Stokes equations. To further clarify ideas, we will also examine in detail a toy problem. A few general theorems are given. Spatial regularity, ergodicity, exponential mixing, coupling for a SPDE, and hypoellipticity are all discussed.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320